MAUDE Adverse Event Report: APPLIED MEDICAL CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; GCJ

APPLIED MEDICAL CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; GCJ
Model Number CFS22
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and the product has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Procedure "not mentioned" - "when the camera was taken out of the trocar, the seal came off the sleeve.This happened several times so the doctor lost pneumo every time." patient status - healthy.
 
Additional Manufacturer Narrative
Additional information was requested from the customer and provided.Investigation summary: the event unit was returned for evaluation.Upon inspection, no visible damage was noted.Engineering attempted to dislodge the seal from the cannula, but was unable to replicate the customer experience.The device functioned properly and met design specifications.The root cause of the incident could not be determined as engineering was unable to replicate the incident.It is possible that the latch tabs may have been unintentionally activated, which could cause the seal to separate from the cannula.Although the root cause of the incident could not be determined, applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
CFS22, 12X100 KII SLEEVE ADVFIX 12/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5546165
Report Number2027111-2016-00266
Device Sequence Number146242
Product Code GCJ
UDI-Device Identifier00607915117740
UDI-Public(01)00607915117740(17)160331(30)01(10)1192526
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2016
Device Model NumberCFS22
Device Catalogue Number101256501
Device Lot Number1192526
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2016
Supplement Report FDA Received Date06/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1